# SDR ASAA0681085

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Aircraft time: 51,970 hours, 27,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304963
- Condition: Chafed
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD VANE IS CHAFED ON EXISTING LEADING EDGE REPAIR. REMOVED EXISTING DAMAGED DOUBLER. INSTALLED REPLACEMENT REPAIR DOUBLER PER SRM 57 03 AND 51 70 2.
